# SDR DALA2024100709734

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 63,273 hours, 45,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY EXIT LIGHT DIFFUSER IS MISSING AT 25/26DEF. DEFERRED 25/26DEF OVERHEAD EMERGENCY EXIT LIGHT DIFFUSER PER NEF 33-51-02. DEFERRAL REMARKS NOTED. MAINTENANCE REPLACED THE MISSING COVER ASSEMBLY REF B717 AMM 33-51. THIS ACTION CLEARS NEF 33-51-02. DEFERRAL REMARKS NOTED. (LP #0596013)
